# SDR GAIA02157OP

- Difficulty date: November 20, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 516 - FWA-ELP, ON APPROACH WHEN LANDING GEAR SELECTOR LEVER WAS MOVED TO THE DOWN POSITION.  THE NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED WITH NO NOSE GREEN LIGHT AT ALL.  THE GEAR WAS RECYCLED AND THE RED LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INSPECTION FOUND A LOOSE CONNECTOR ON THE NLG DOWN LOCK SWITCH.  OPERATIONALLY CHECKED GOOD.  INSPECTION COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
